# SDR CALA2025031102730

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,736 hours, 18,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FWD 1RIGHT SLIDE SHOWS TOO MUCH SLACK INSPECTED SLIDE PER AMM 03-25-66-200-801 OK FOR SERVICE.
